Do I have candida yeast overgrowth or a toxic liver?
I am wondering why I passed out and had to take a nap after eating a sandwich! I could understand if I ate alot, but this was just one small sandwich! I have tryed researching my symptoms and keep getting the same two responses: candida yeast overgrowth and toxic liver. Say I did have a toxic liver or candida yeast overgrowth, how would I get rid of it? Would I need a colin cleanse, if so what would you reccomend? Did I mantion I am 16 and overweight?
FYI, I'm not a doctor, just some ideas... First I would recommend posting this under endocrinology, you're probably more likely to get the answer you are looking for there.
Excessive candida can be the result of frequently high blood sugar. Since your symptoms seem to be responding to food, i.e. an increase in blood sugar after eating, it could be insulin resistance. Many doctors might say that you're too young to develop type II diabetes, but being overweight (or inactive) does put you at an increased risk. There could also be a different endocrine problem having an affect on insulin, such as polycystic ovarian syndrome (do you have irregular periods, excess hair growth?), which has been linked to type II diabetes and overweight women. Excess cortisol could also raise blood sugar, but those conditions are more rare. But it sounds like diabetes. Keep an eye out for chronic thirst and urination, but even without those symptoms, it could be possible.
Another idea is that perhaps you have the opposite problem. Usually, when you eat your blood sugar initially increases, then insulin is released to bring blood sugar back to normal. It is possible that your insulin is overacting, causing your blood sugar to fall below normal and making you pass out. Either way, I would get your blood glucose checked by a doctor.
Oh, and about the candida - try to eat plenty of yogurt. Yogurt contains active cultures (bacteria) which feed on yeast and will help keep the balance in your intestines. But obviously you can't just eat yogurt all the time, if your underlying problem is more tenacious. Your doctor could prescribe an anti-fungal like diflucan (generic name fluconazole), typically used to treat vaginal yeast infections, but it would work in your intestines too, probably.
If you had liver problems there would be signs of jaundice - yellowed whites of the eyes, yellow skin & fingernails, et cetera. I doubt you have a toxic liver - you would probably be in the hospital now if that was your problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.